Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 79, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 19, 2020, 12:35 PM CDT for Smith County, Wood County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2020, 12:35 PM CDT (17:35 UTC)
- Expired
- Apr 19, 2020, 1:11 PM CDT
- In force
- 36 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Smith County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 140 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 8:41 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 5.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 561 J/kg
- Mixed-layer CIN
- -198 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 8:49 AM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Apr 19, 8:49 AM CDT, 3 hours 46 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 849 AM CDT Sun Apr 19 2020 .UPDATE... Tornado Watch #120 has been issued for all of our Louisiana Parishes along with counties across east and deep east Texas along and south of I-20. National Mosaic Radar imagery showing thunderstorms developing along and west of I-45 between Houston and Dallas. Expecting this activity to gradually increase in coverage and intensity and eventually push into the area over the next few hours. /33/ && .PREV DISCUSSION... /issued 714 AM CDT Sun Apr 19 2020/ AVIATION... For the 19/12Z TAF period, a very active terminal forecast period lies ahead over the next 24 hours as showers and thunderstorms are expected to rapidly develop later this morning and spread NE over the region along an advancing warm front. The threat of severe weather will increase throughout the day in response to this warm front ushering in much warmer and unstable air ahead of a strong cold front and upper level disturbance, which will combine to enhance the convection throughout much of today. Damaging winds, large hail, and even some tornadoes will be possible with severe storms that develop from late morning through the afternoon hours. The severe threat will diminish heading into the early evening as the cold front advances east along with the upper trough pivoting across the Red River Valley with some residual convection possible beyond 20/00Z. In terms of cigs/vsbys, deteriorating conditions are expected through much of the period with IFR/LIFR categories common at all sites this morning. Most sites will see intermittent MVFR cigs this afternoon into this evening in between rounds of convection, but look for cigs/vsbys to deteriorate once again by 20/06Z or shortly thereafter through the end of the period. Winds will veer S/SW ahead of the cold front later today with northerly winds following fropa and speeds averaging near 10 kts, likely much higher with stronger gusts invof of any severe convection. /19/ PREV DISCUSSION... /issued 441 AM CDT Sun Apr 19 2020/ SHORT TERM.../Today through Monday/ .Another Significant Severe Weather Event Expected Today... Sfc analysis early this morning indicates the warm front along the TX/LA coast has begun its northward retreat with dew points in the mid and upper 60s to lower 70s eventually spreading across much of our region later this morning into the afternoon. The warm front is progged to reach near the I-20 corridor by around midday just as a cold front begins to shift east of I-35 in north central TX toward the Ark-La-Tex. Looking aloft, a rather progressive and potent upper level trough will be quickly ejecting eastward from eastern NM across TX to provide ample forcing for rapid upscale growth of thunderstorms in the expanding warm sector from East Texas across much of North Louisiana through late this morning. These storms may initially originate as clusters with an eventual QLCS complex likely forming with continued progression farther east. During this initial phase of convection, large hail and damaging winds will be the most likely threats. However, as the day wears on, the likelihood of more individual sfc-based storms will increase, especially across much of North Louisiana and back into Deep East Texas where a Moderate Risk of severe weather is highlighted in SPC's Day 1 Convective Outlook. This area will be of greatest concern for the possibility of several strong and potentially long-tracked tornadoes due to the increasingly warm and buoyant environment as instability approaches 2000-2500 J/kg at the sfc and possibly higher into the afternoon with 0-1 km shear values in the 300-400 m2/s2 range. Hence, the Moderate Risk area is indicative of the increasing tornado threat as we shift from late morning into the afternoon along and south of the warm front, generally near the AR/LA border westward along I-20 in East Texas which is encompassed in the Enhanced Risk area. The tornado threat decreases sharply as you move farther north into Southwest Arkansas and along the I-30 corridor where a Slight Risk is found. Any severe storms across this area would most likely pose a large hail or damaging wind threat from late morning through afternoon. As the cold front enters the region later on today, the tornado threat will gradually diminish from west to east as we approach the evening hours. However, much like last weekend's severe event, the upper trough will just begin to pivot into the region as it tracks along the Red River Valley with additional strong to severe convection possible from late afternoon through around sunset. If this potential second round does materialize, large hail would be the main concern along with damaging winds as a secondary threat. Although the threat for flash flooding is generally low for this event, cannot rule out some localized flooding where storms drop an inch or two of rainfall in a short amount of time. Otherwise, the severe weather threat should be wrapping up entirely by early evening as the cold front quickly races toward the coast and upper trough shifts east toward the Mississippi River. Much cooler air will spill in behind the front as temperatures dip down into the 50s for overnight lows. Post-frontal conditions on Monday may allow for partial clearing, but expect cloud cover to generally linger through the day with temperatures rebounding into the mid to upper 70s for afternoon highs, very seasonable for this time of year as we look toward the final third of this very active month of April. /19/ LONG TERM.../Monday Night through Sunday Night/ Monday Night, we will be dealing with WNW flow aloft across much of the Southern Plains/Lower Miss Valley. The cold front that will move through our region late today into tonight will be located along the SE TX/LA Gulf Coast to begin the period. Sfc ridging will be in place across our region resulting in rather pleasant temperatures Monday Night. As we move into Tue, sfc ridging will move well east of our region, allowing for returning southerly component to our wind and as a result, should see temperatures warming into the lower 80s across many locations. The warming trend will continue into Tuesday Night as we should quickly see returning low level moisture by this time ahead of our next storm system set to effect our area Wed/Wed Night. This next upper level trough will move quickly out of the Four Corners Region of the country Tue Night and into the Plains on Wed. Flow across the Southern Plains/Lower Miss Valley will quickly shift from WNW to SW and we should begin to see good upper forcing moving into at least our west half during the day Wed. Medium range progs are showing good agreement with sfc cyclogenesis moving quickly out of the OK/TX Pndl region of the country Wed Morning, into Eastern OK late Wed Aftn and into Central AR early Thu Morning. Given this track of the sfc low, our entire region should be well into the warm sector as 2M dewpoints of 65+ should have returned to our northern most zones with 70+ dewpoints possibly as far north as the I-20 Corridor late Wed Aftn/Night. Adding to this the likelihood of the trough ejecting out with a negative tilt given LFQ region of a 120Kt upper jet and with an obvious uptick in instability ahead of this trough axis late Wed/Wed Night with increasing mid level and low level shear parameters, there is enough confidence in adding severe wording to our weather grids and given PWAT values nearing 2 inches during this timeframe as well, will add heavy rain wording to the grids as well. Depending on how much rainfall our region sees over the next 24 hours, this mid week system could result in more widespread flooding concerns but timing of the system is critical thus will continue to monitor. We lose the effects of the trough early on Thu but there is no rest for the weary as there are indications of yet another trough that could bring strong storms back into our region as early as Friday into Friday Night but given the wide temporal range in the medium range, will just advertise low end chance pops for now. 13 && .PRELIMINARY POINT TEMPS/POPS... SHV 75 57 76 56 / 100 30 0 0 MLU 75 56 74 54 / 100 60 0 0 DEQ 71 51 74 49 / 90 30 0 0 TXK 73 54 73 53 / 90 30 0 0 ELD 72 53 75 49 / 90 50 0 0 TYR 77 57 76 57 / 80 10 0 0 GGG 75 56 76 54 / 80 10 0 0 LFK 80 59 79 59 / 80 10 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 19/13
Hazardous weather outlook, Apr 19, 3:54 AM CDT, 8 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 354 AM CDT Sun Apr 19 2020 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-201200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 354 AM CDT Sun Apr 19 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Another widespread severe weather outbreak is likely today through this evening across much of the Four State Region. Very large hail, destructive wind gusts and isolated tornadoes, some long tracked and significant, will be possible. The greatest tornado threat should be across Deep East Texas into all of Northern and Northeast Louisiana, late this morning through the afternoon hours. Another severe weather threat may materialize this evening into the early overnight hours near and north of the Interstate 20 Corridor of Northeast Texas and Northern Louisiana. The threat with this secondary severe weather possibility would be large hail and damaging wind gusts. While very heavy downpours will be possible today, flash flooding should stay confined to flood prone areas with widespread flooding not likely through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Another round of severe weather will be possible late Wednesday through Wednesday Night across the Four State Region. While details are still far from certain at this time, this mid week system is concerning for a large portion of our region with an excessive heavy rainfall threat as well. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be necessary for today into this evening. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 13
In the hours before
Local storm report, Apr 19, 11:11 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1111 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 AM HAIL 1 W CUSHING 31.82N 94.85W
04/19/2020 U0.50 INCH NACOGDOCHES TX PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&
25Special weather statement, Apr 19, 11:24 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1124 AM CDT Sun Apr 19 2020
LAZ013-014-019-021-191715-
Caldwell LA-Winn LA-Ouachita LA-Jackson LA-
1124 AM CDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...
SOUTHEASTERN JACKSON...SOUTHERN OUACHITA AND NORTHEASTERN WINN
PARISHES UNTIL 1215 PM CDT...
At 1124 AM CDT, Doppler radar was tracking a strong thunderstorm 17
miles east of Jonesboro, moving northeast at 45 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Monroe, West Monroe, Swartz, Brownsville-Bawcom,
Brownsville-Bawcomville, Richwood, Chatham, Sikes, Fondale, Vixen,
Bosco, Riverton, Millhaven, Pine Grove, Luna and Lapine.
A Tornado Watch remains in effect until 300 PM CDT for north central
Louisiana.
LAT...LON 3240 9200 3228 9203 3227 9199 3226 9200
3225 9199 3223 9201 3221 9199 3220 9201
3219 9201 3220 9197 3193 9241 3219 9265
3266 9194 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1624Z 231DEG 41KT 3215 9242
19Local storm report, Apr 19, 11:27 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1127 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG 5 E ALTO 31.66N 94.99W
04/19/2020 CHEROKEE TX BROADCAST MEDIA
LARGE TREE BLOCKING THE ROAD 5 MILES EAST OF
ALTO ON HWY 21.
&&
25Special weather statement, Apr 19, 11:46 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1146 AM CDT Sun Apr 19 2020
TXZ108>110-124-125-191730-
Upshur TX-Camp TX-Wood TX-Franklin TX-Titus TX-
1146 AM CDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...NORTHERN
WOOD...NORTHWESTERN UPSHUR...SOUTHERN TITUS AND CAMP COUNTIES UNTIL
1230 PM CDT...
At 1146 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Quitman, or 15 miles north of Mineola, moving east
at 60 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Mount Pleasant, Pittsburg, Winnsboro, Leesburg, Quitman, Scroggins,
Pleasant Grove, Newsome, Purley, Forest Hill, Winfield, Alba, Yantis,
Miller's Cove, Rocky Mound, Perryville, Hopewell, Monticello, Roeder
and Harvard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3296 9531 3312 9531 3326 9494 3293 9480
3275 9564 3296 9566
TIME...MOT...LOC 1646Z 249DEG 51KT 3288 9557
19Special weather statement, Apr 19, 11:49 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1149 AM CDT Sun Apr 19 2020
TXZ136-149-150-191730-
Cherokee TX-Smith TX-Rusk TX-
1149 AM CDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...WESTERN RUSK
AND NORTHERN CHEROKEE COUNTIES UNTIL 1230 PM CDT...
At 1148 AM CDT, Doppler radar was tracking a strong thunderstorm near
Reese, or near Jacksonville, moving east at 60 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Jacksonville, Henderson, Bullard, Troup, New London, Arp, Mount
Selman, Ponta, Joinerville, Mixon, Turnertown, Reese, New Salem,
Minden, New Summerfield, Gallatin, Cuney, Concord, Brachfield and
Laneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 300 PM CDT for northeastern
Texas.
LAT...LON 3199 9545 3201 9543 3204 9544 3205 9542
3207 9544 3208 9542 3209 9543 3232 9475
3200 9462 3179 9540 3183 9541 3185 9544
3188 9543 3190 9544 3192 9542 3196 9545
TIME...MOT...LOC 1648Z 248DEG 51KT 3195 9537
19Local storm report, Apr 19, 11:55 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1155 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL 8 NW APPLEBY 31.79N 94.70W
04/19/2020 E0.88 INCH NACOGDOCHES TX PUBLIC
ESTIMATED 40 MPH WINDS AND NICKEL HAIL.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:28 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 47 min |
| Apr 18, 8:05 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 25 min |
| Apr 18, 8:09 PM CDT | Special Weather Statement | SHV | Camp, Franklin, Titus | 51 min |
| Apr 18, 8:12 PM CDT | Special Weather Statement | SHV | Nacogdoches | 48 min |
| Apr 18, 8:21 PM CDT | Special Weather Statement | SHV | Panola | 39 min |
| Apr 18, 8:49 PM CDT | Special Weather Statement | SHV | Bowie, Morris | 41 min |
| Apr 18, 9:27 PM CDT | Special Weather Statement | SHV | Cass | 63 min |
| Apr 19, 8:57 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 23 days |
| Apr 19, 8:59 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 17 days |
| Apr 19, 9:04 AM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 17 days |
| Apr 19, 10:13 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 62 min |
| Apr 19, 10:23 AM CDT | Special Weather Statement | SHV | Shelby | 52 min |
| Apr 19, 10:27 AM CDT | Special Weather Statement | SHV | Panola | 48 min |
| Apr 19, 10:33 AM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, San Augustine, Shelby | 42 min |
| Apr 19, 10:47 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Shelby | 43 min |
| Apr 19, 11:12 AM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 48 min |
| Apr 19, 11:46 AM CDT | Special Weather Statement | SHV | Camp, Titus | 44 min |
| Apr 19, 11:48 AM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Sabine, San Augustine, Shelby | 57 min |
| Apr 19, 11:49 AM CDT | Special Weather Statement | SHV | Rusk | 41 min |
| Apr 19, 12:08 PM CDT | Severe Thunderstorm Warning | SHV | Shelby | 67 min |
| Apr 19, 12:34 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 41 min |
| Apr 19, 1:13 PM CDT | Special Weather Statement | SHV | Upshur | 62 min |
| Apr 19, 1:43 PM CDT | Special Weather Statement | SHV | Sabine | 47 min |
| Apr 19, 2:12 PM CDT | Severe Thunderstorm Warning | SHV | Shelby | 48 min |
| Apr 19, 2:43 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Sabine, San Augustine, Shelby | 50 min |
| Apr 19, 2:49 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 41 min |
| Apr 19, 3:22 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 53 min |
| Apr 19, 3:56 PM CDT | Special Weather Statement | SHV | Red River | 49 min |
| Apr 19, 4:00 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 45 min |
| Apr 19, 4:09 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 35 min |
| Apr 18, 9:13 PM CDT | Special Weather Statement | SHV | Bossier, Caddo | 62 min |
| Apr 18, 9:59 PM CDT | Special Weather Statement | SHV | Bossier, Claiborne, Webster | 46 min |
| Apr 19, 10:17 AM CDT | Special Weather Statement | SHV | Sabine | 43 min |
| Apr 19, 11:06 AM CDT | Special Weather Statement | SHV | Grant, Winn | 39 min |
| Apr 19, 11:06 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 39 min |
| Apr 19, 11:24 AM CDT | Special Weather Statement | SHV | Ouachita | 51 min |
| Apr 19, 11:40 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 65 min |
| Apr 19, 1:01 PM CDT | Flash Flood Warning | SHV | Ouachita | 5 hr |
| Apr 19, 1:06 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 54 min |
| Apr 19, 1:09 PM CDT | Special Weather Statement | SHV | De Soto | 51 min |
| Apr 19, 1:19 PM CDT | Tornado Warning | SHV | Grant, Natchitoches, Winn | 41 min |
| Apr 19, 1:39 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle, Winn | 52 min |
| Apr 19, 1:51 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle, Winn | 54 min |
| Apr 19, 1:56 PM CDT | Tornado Warning | SHV | Grant, LaSalle, Winn | 39 min |
| Apr 19, 2:36 PM CDT | Special Weather Statement | SHV | Sabine | 39 min |
| Apr 19, 2:47 PM CDT | Special Weather Statement | SHV | Bienville | 43 min |
| Apr 19, 4:15 PM CDT | Special Weather Statement | SHV | Natchitoches, Winn | 60 min |
| Apr 19, 4:34 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine | 56 min |
| Apr 19, 5:08 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 52 min |
| Apr 18, 9:28 PM CDT | Special Weather Statement | SHV | Hempstead, Howard, Little River | 62 min |
| Apr 18, 10:03 PM CDT | Special Weather Statement | SHV | Howard | 42 min |
| Apr 18, 11:03 PM CDT | Special Weather Statement | SHV | Union | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.